Buprenorphine withdrawal symptoms actually tend to mimic those of heroin and prescription painkillers like oxycodone and hydrocodone. While each patient\u2019s withdrawal period will be different based on their substance abuse history, some of the primary buprenorphine withdrawal symptoms include:\r\n\r\nNausea, vomiting and diarrhea\r\nModerate to severe muscle and joint pain\r\nTrouble sleeping\r\nIndigestion and other intestinal distress\r\nAnxiety, depression and irritability.\r\n\r\n\r\nOther more serious effects may include fluctuations in body temperature, fever and flu-like symptoms, fatigue and lack of energy, headache and more. If you or a loved one is currently taking buprenorphine as part of an ongoing treatment program, consult your prescribing physician immediately so they can adjust your dosage accordingly. Do not stop taking buprenorphine without first consulting your prescribing medical professional.\r\n\r\nBuprenorphine withdrawal symptoms are typically at their worst three days after the cessation of use. After one week, patients often still experience body aches and pains, as well as trouble sleeping and erratic changes in behavior. After two weeks, they experience lingering depression and melancholy and cravings can persist for well over a month. A professional course of medically supervised buprenorphine detox can provide significant withdrawal symptom relief, as well as a safe and secure environment in which to heal. Recovery Unplugged is standing by to provide you or your loved one with comprehensive and compassionate buprenorphine detox.